RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 4, Pages 780–785 (Mi tvp2230)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the rate of convergence in the invariance principle for strongly mixing sequences

V. V. Gorodekiĭ

Leningrad

Abstract: For strictly stationary random sequences satisfying the strong mixing condition we obtain the estimates of the rate of convergence in the invariance principle analogous to those in [4].

Full text: PDF file (372 kB)

English version:
Theory of Probability and its Applications, 1984, 28:4, 816–821

Bibliographic databases:

Received: 26.06.1980

Citation: V. V. Gorodekiǐ, “On the rate of convergence in the invariance principle for strongly mixing sequences”, Teor. Veroyatnost. i Primenen., 28:4 (1983), 780–785; Theory Probab. Appl., 28:4 (1984), 816–821

Citation in format AMSBIB
\Bibitem{Gor83}
\by V.~V.~Gorodeki{\v\i}
\paper On the rate of convergence in the invariance principle for strongly mixing sequences
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 4
\pages 780--785
\mathnet{http://mi.mathnet.ru/tvp2230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726905}
\zmath{https://zbmath.org/?q=an:0544.60038|0527.60028}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 4
\pages 816--821
\crossref{https://doi.org/10.1137/1128081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TV66700017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2230
  • http://mi.mathnet.ru/eng/tvp/v28/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ibragimov I.A. Lifshits M.A. Nazarov A.I. Zaporozhets D.N., “On the History of St. Petersburg School of Probability and Mathematical Statistics: II. Random Processes and Dependent Variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  isi  scopus
  •     Theory of Probability and its Applications
    Number of views:
    This page:89
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020